Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 116, NWS Green Bay, WI

August 23, 2011Marathon County, Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 23, 2011, 4:58 PM CDT for Marathon County, Wood County, Wisconsin. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2011, 4:58 PM CDT (21:58 UTC)
Expired
Aug 23, 2011, 5:30 PM CDT
In force
32 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Marathon County, WI, Wood County, WI

The radar

The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 5:38 PM CDTFUNNEL CLOUD4 Sw Marshfield, WIFUNNEL LOCATED NEAR CNTY ROAD B AND BB

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WUUS53 KGRB 232158
SVRGRB
WIC073-141-232245-
/O.NEW.KGRB.SV.W.0116.110823T2158Z-110823T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
458 PM CDT TUE AUG 23 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
  WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 545 PM CDT

* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR SPENCER...OR 27 MILES SOUTH OF MEDFORD...AND MOVING
  SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPENCER...MARSHFIELD...PITTSVILLE...LINDSEY...BAKERVILLE...
  HEWITT...AUBURNDALE AND BETHEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

THIS IS A DANGEROUS THUNDERSTORM. DUE TO THE NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.

&&

LAT...LON 4484 9032 4468 8985 4426 8985 4446 9033
TIME...MOT...LOC 2157Z 304DEG 28KT 4474 9036
WIND...HAIL 60MPH 1.50IN

$$

SKOWRONSKI
2 follow-up statements
392 
WWUS53 KGRB 232213
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
513 PM CDT TUE AUG 23 2011

WIC073-141-232245-
/O.CON.KGRB.SV.W.0116.000000T0000Z-110823T2245Z/
MARATHON WI-WOOD WI-
513 PM CDT TUE AUG 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOOD AND
SOUTHWESTERN MARATHON COUNTIES UNTIL 545 PM CDT...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MARSHFIELD...OR 28 MILES NORTHWEST OF WISCONSIN RAPIDS...MOVING
SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MARSHFIELD...PITTSVILLE...LINDSEY...BAKERVILLE...HEWITT...
  AUBURNDALE...BETHEL AND ARPIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

DUE TO THE NATURE OF THESE DANGEROUS STORMS...THEY ARE CAPABLE OF
PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE
HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. BE
PREPARED TO ACT QUICKLY SHOULD A TORNADO OCCUR OR A TORNADO WARNING
BE ISSUED.

&&

LAT...LON 4484 9032 4468 8985 4426 8985 4446 9033
TIME...MOT...LOC 2212Z 304DEG 28KT 4467 9022
WIND...HAIL 60MPH 1.00IN

$$

SKOWRONSKI
777 
WWUS53 KGRB 232230
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT TUE AUG 23 2011

WIC073-141-232239-
/O.CAN.KGRB.SV.W.0116.000000T0000Z-110823T2245Z/
MARATHON WI-WOOD WI-
530 PM CDT TUE AUG 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR WOOD AND SOUTHWESTERN MARATHON
COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM WARNING THAT PROMPTED THE WARNING HAS BEEN 
UPGRADED TO A TORNADO WARNING...WHICH IS IN EFFECT FOR WESTERN WOOD 
COUNTY. THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST MARATHON 
COUNTY IS NO LONGER IN EFFECT.

LAT...LON 4484 9032 4468 8985 4426 8985 4446 9033
TIME...MOT...LOC 2229Z 304DEG 28KT 4460 9007

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:05 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 23, 3:05 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT TUE AUG 23 2011

.SHORT TERM...TONIGHT AND WEDNESDAY.

CONVECTION IS THE MAIN CONCERN DURING THE SHORT TERM. CONVECTION
THAT MOVED INTO WISCONSIN OVERNIGHT DIED OFF DURING THE LATE
MORNING/EARLY AFTERNOON AS IT MADE ITS WAY ACROSS THE STATE. CIRRUS
DEBRIS FROM THE MCS INHIBITED CONVECTION AS DID A LOWER CLOUD DECK THAT
SPREAD ACROSS MUCH OF THE FORECAST AREA. THUNDERSTORMS DID DEVELOP
IN AN AREA OF CLEARING ACROSS NORTHWEST WISCONSIN/EASTERN
MINNESOTA. LOCAL MESOANALYSIS GRAPHIC INDICATED HIGH...BUT
DECREASING...CIN VALUES IN THE CENTRAL PART OF THE STATE WITH
LITTLE TO NO CIN ACROSS THE NORTH AND EAST. BUT MOST UNSTABLE CAPE
IN THOSE AREAS WAS GENERALLY BETWEEN 500 AND 1000J/KG.

WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL CYCLONE OVER THE DULUTH
AREA AT 19Z AND SURFACE ANALYSIS INDICATED A TROUGH IN THE EASTERN
PLAINS. AS THESE FEATURES MOVE EAST LATE THIS AFTERNOON AND THIS
EVENING...WOULD EXPECT CONVECTIVE DEVELOPMENT TO CONTINUE IN
WISCONSIN. A COLD FRONT OVER THE SOUTHERN CANADIAN/NORTHERN US
PLAINS WAS FORECAST TO MOVE ACROSS MOST OF THE STATE BY 12Z
WEDNESDAY. THERE SHOULD BE ENOUGH OF A GRADIENT AND HIGH ENOUGH
DEW POINTS TO KEEP TEMPERATURES FROM DROPPING A LOT OVERNIGHT.
USED A MIX OF GUIDANCE AND THE PREVIOUS FORECAST TO COME UP WITH
FORECAST HIGHS ON WEDNESDAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...MAIN FCST CONCERNS
ARE PCPN TRENDS AND TEMPS.

NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS FCST...AS MODELS
CONTINUE TO SHOW GOOD CONSISTENCY WITH THE NEXT FEW SYSTEMS THAT
WILL AFFECT C/NE WI. SOME MINOR TIMING ISSUES MAY BE DEVELOPING
FOR LATE IN THE WEEKEND/EARLY NEXT WEEK...POSSIBLY DUE TO THE
AFFECTS OF HURRICAN IRENE RIDING UP THE EAST COAST.

HAVE INCREASED CLOUD COVER A BIT ON WEDNESDAY NIGHT...AS MODELS
SHOW A S/W TROF BRUSHING THROUGH NE WI. WILL MAINTAIN A DRY FCST
THOUGH...DUE TO FAIRLY STG DOWNSLOPING NW WINDS IN NE/EC WI. HIGH
PRESSURE WILL BRING DRY CONDITIONS ON THU/THU NGT. A WEAK COLD FRONT
IS PROGGED TO MOVE THROUGH GRB CWA LATE FRIDAY AFTERNOON AND FRIDAY
NIGHT. HAVE MAINTAINED SMALL POPS WITH THIS FEATURE. USED A BLEND
OF BETTER PERFORMING GUIDANCE SETS AND THE PREVIOUS FCST FOR MAX/MIN
TEMPS. THE WARMEST DAY WILL BE ON FRIDAY...WHEN TEMPS WILL LIKELY
WARM INTO THE LOWER TO MIDDLE 80S AHEAD OF THE COLD FRONT.

CANADIAN HIGH PRESSURE WILL BRING DRY CONDITIONS AND SEASONAL
TEMPERATURES NEXT WEEKEND. AN UPPER LEVEL TROF AND ASSOCIATED SFC
LOW AND COLD FRONTAL PASSAGE WILL AFFECT THE REGION DURING THE
SUNDAY NIGHT THROUGH MONDAY NIGHT PERIOD. THE ECMWF WAS SLOWER
THAN THE GFS/GEFS...PERHAPS A TREND ASSOCIATED WITH IRENE MOVG
UP THE EAST COAST. WILL NOT MAKE ANY MAJOR ADJUSTMENTS TO THE
PCPN TRENDS FOR SUN NGT/MONDAY RIGHT NOW...AS HPC MANUAL PROGS
HAVE THE FRONT THROUGH WI BY MONDAY MORNING. WILL NEED TO WATCH
TRENDS OVER THE NEXT FEW DAYS...TO SEE IF ANY OTHER MODELS SLOW
DOWN THE PROGRESSION OF THIS SYSTEM. COOLER TEMPS WILL ACCOMPANY
THE UPPER TROF AND COLD FRONTAL PASSAGE.
&&

.AVIATION...MVFR CIGS ACROSS MUCH OF THE AREA THIS AFTERNOON WILL
PRESIST INTO THE EVENING. THUNDERSTORMS WERE STARTING TO MOVE INTO
NORTH CENTRAL AND CENTRAL WISCONSIN. EXPECT THUNDERSTORMS TO BE
MAINLY DURING THE EVENING...PUSHING OUT OF ALL BUT THE LAKESHORE
COUNTIES BY 06Z. PATCHY MVFR VSBYS IN FOG ARE LIKELY TO DEVELOP
AFTER 06Z WITH ISOLATED IFR VSBYS. MAY BE SOME LLWS LATE TONIGHT.
WINDS SHOULD INCREASE QUITE A BIT DURING THE MORNING ON
WEDNESDAY...REMAINING STRONG THROUGHOUT THE DAY...BUT WOULD EXPECT
VFR VSBYS...ONCE FOG BURNS OFF...AND VFR CIGS.
&&

.FIRE WEATHER...DEEP MIXING ON WEDNESDAY BEHIND THE FRONT IS
EXPECTED TO LEAD TO STRONG AND GUSTY WEST WINDS AND CAUSE RH
VALUES TO FALL INTO THE 20S AS DRY AIR MOVES INTO REGION.
TEMPERATURES ARE EXPECTED TO BE IN THE 80S.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MG/KIECKBUSCH
Hazardous weather outlook, Aug 23, 3:13 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT TUE AUG 23 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
313 PM CDT TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF NORTH
CENTRAL AND NORTHEAST WISCONSIN THIS EVENING. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...TORRENTIAL
RAINFALL AND LARGE HAIL. THE HEAVY RAIN MAY CAUSE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE FRIDAY INTO FRIDAY
NIGHT...AND AGAIN SUNDAY NIGHT INTO MONDAY...BUT WIDESPREAD SEVERE
WEATHER APPEARS UNLIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ521-522-541>543-242015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
313 PM CDT TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME OF THESE STORMS
COULD CONTAIN STRONG WINDS...TORRENTIAL RAINFALL AND HAIL. IN
ADDITION...STRONG SOUTH WINDS AND HIGH WAVES WILL CAUSE HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

GUSTY NORTHWEST WINDS MAY PRODUCE CONDITIONS HAZARDOUS TO SMALL
CRAFT NEAR DEATHS DOOR WEDNESDAY NIGHT INTO THURSDAY MORNING.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT...AND AGAIN
SUNDAY NIGHT INTO MONDAY...BUT WIDESPREAD SEVERE WEATHER APPEARS
UNLIKELY.

MG/TSK

In the hours before

Special weather statement, Aug 23, 2:00 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CDT TUE AUG 23 2011

WIZ018-030-232030-
LINCOLN-MARATHON-
200 PM CDT TUE AUG 23 2011

...STRONG THUNDERSTORMS HEADED TOWARD LINCOLN AND MARATHON
COUNTIES...

AT 154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING EAST AT 45 MPH THROUGH RUSK AND NORTHERN
CHIPPEWA COUNTIES.

HAIL...WIND GUSTS TO 40 TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE
STORMS AS THEY MOVE INTO NORTH CENTRAL WISCONSIN.

* THUNDERSTORMS WILL BE NEAR...
  TRIPOLI BY 255 PM CDT...
  ABBOTSFORD BY 310 PM CDT...
  TOMAHAWK AND MERRILL BY 315 PM CDT...
  WAUSAU BY 330 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

KIECKBUSCH
Special weather statement, Aug 23, 3:39 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT TUE AUG 23 2011

WIZ005-010-011-018-019-030-035-036-232200-
FOREST-LANGLADE-LINCOLN-MARATHON-ONEIDA-PORTAGE-VILAS-WOOD-
339 PM CDT TUE AUG 23 2011

...STORMS ON THE INCREASE THIS AFTERNOON...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PHILLIPS TO 15
MILES NORTH OF EAU CLAIRE...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THIS LINE OF THUNDERSTORMS WILL BE NEAR...
  MERRILL...ABBOTSFORD AND ATHENS BY 450 PM CDT...

IN ADDITION...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
OVER MUCH OF CENTRAL AND NORTH CENTRAL WISCONSIN DURING THE
REMAINDER OF THE AFTERNOON HOURS AND LINGER INTO THIS EVENING.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

TDH
Special weather statement, Aug 23, 4:44 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT TUE AUG 23 2011

WIZ030-035-232230-
MARATHON-WOOD-
444 PM CDT TUE AUG 23 2011

...DANGEROUS THUNDERSTORM HEADED TOWARD MARSHFIELD...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM MOVING THROUGH CLARK COUNTY. THE STORM WAS 45
MILES NORTHWEST OF WISCONSIN RAPIDS...MOVING SOUTHEAST AT 45 MPH.

IF THE STORM MAINTAINS IT/S INTENSITY...DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE IN FAR SOUTHWEST MARATHON COUNTY AND WOOD
COUNTY.

* THE THUNDERSTORM WILL BE NEAR...
  SPENCER BY 505 PM CDT...
  MARSHFIELD BY 515 PM CDT...
  PITTSVILLE BY 530 PM CDT...

BE PREPARED TO MOVE TO SEEK SHELTER QUICKLY IF A WARNING IS ISSUED
FOR THIS AREA.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 4:26 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon64 min
Aug 23, 5:20 PM CDTTornado WarningGRBWood25 min
Aug 23, 5:44 PM CDTSevere Thunderstorm WarningGRBShawano61 min
Aug 23, 6:00 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood50 min
Aug 23, 6:56 PM CDTTornado WarningGRBOutagamie, Shawano19 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.